≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Protocol that prevents Covid19 vaccines side effects. Does it really work? 24Radiation side effects 16Nat Phos side effects in infant. 24Mania side effect? 2Side effects of certain remedy help 5Side effects of letrozole 1Agnus Castus side effect 591 yr. old mom may be having side effects from Fluconazole 2Ciprofloxacin antibiotic side effects 1Sensitivity / side Effects ??? 12

 

The ABC Homeopathy Forum

No side effect of homeopathic medicines

Do homeopathy medicines have any side effects?
No, many conventional medicines attempt to suppress symptoms without allowing the body to heal itself, sometimes resulting in harmful side effects.
Instead of suppressing symptoms, homeopathy gently works with the body to stimulate balance or healing. Also, since homeopathic medicines have no side effects, this reduces the percentage of iatrogenic (doctor-induced) diseases.
You can find a listing of Homeopathic Kits that best store your remedies below
blank">http://www.hmedicine.com
 
  Dr.Haran ch malaker on 2008-06-24
This is just a forum. Assume posts are not from medical professionals.
Read these threads and decide yourself.

blank">http://www.abchomeopathy.com/profiles.php?profile=thekind78 ...

Murthy
 
gavinimurthy last decade
Thanks no need to read cause i know well there is no side effects of homeopathic medicines.Its use is safe as founder of homeopathic medicines have taken lots of medicines day after day to proof its efficacy.Its also clear that he was healthy till his death and cause of good health was best effect of homeopathic healing medicines.Not only that his young volunters were also healthy after taking lots of medicine.Thanks,malaker
 
Dr.Haran ch malaker last decade
Hahn. proved the medicines one at a time. (He has not taken day after day)

He followed what he wrote in the Organon.

*********

The above is from an actual patient. If you don't want to read fine with me.

Stay in your well and be happy. By these interactions you are serving the purpose of reminding the visitors about what is 'proper' homeopathy and what is not.

Murthy
 
gavinimurthy last decade
Mr. Murthy,
If someone learns something from my trials and tribulations, I guess that's some consolation! I wanted to ask you, and/or anyone else interested, why some patients are so sensitive. As I stated in another thread, a 6c dose of Thuja, taken almost 3 months ago is still causing symptoms. What is to be inferred by this? Is it that for some people homeopathy is simply a no go?
 
thekind78 last decade
Dear Kind

Sensitive people need to be extremely cautious while taking homeopathic medicines.

Depending on the sensitivity level, we may have to increase the dilution even upto the 12 th cup, and in some cases allow only olfaction (smelling the medicine).

Another problem with sensitive people is that they react practically on every medicine.

Self prescribing is a big no no for them. They need to be handled by a 'competent' homeopath.

Murthy
 
gavinimurthy last decade
Sir,
Your response about increasing the number of dilutions, won't this in effect increase potency and therefore further aggravate the sensitive patient? You are usually a game for q&a so I keep asking! Thanks a bunch.
 
thekind78 last decade
Dilution and succussion both are required to increase the potency. Mere dilution makes the medicine act milder.

I love to answer questions on homeopathy as I believe that is one way to make people to take homeopathy seriously.

The more informed they are the better will be their judgement.

Murthy
 
gavinimurthy last decade
Dear kind what kind of aggravation your patient is facing.Generally Thujas aggravation is 'coldness and wetness aggravate everything.General sensation of being cold with frostiness.Profuse sweating of being cold with frostiness.Profuse sweating from head and neck.Improvement through warmth'if such appeared please select another medicine as we have scope to change medicine at any time.6c potency doesnt have such aggravation so far i know.Thanks,malaker
 
Dr.Haran ch malaker last decade
Kind is the patient.

Read the threads to understand what is meant by 'sensitive' people.

Don't go around proclaiming that homeopathic medicines have no side effects.

Spreading misinformation regarding health matters is the worst sin. You may be doing great damage to the patients unknowingly.

Murthy
 
gavinimurthy last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.